| Model Number |
81725 |
| Medical Device Problem Code |
Unraveled Material (1664)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/05/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device eval by mfr: the fathom -14 was returned for the analysis.Visual and microscopic evaluations revealed the guidewire was detached and unraveled at the distal section.There was no further damage or issues observed.
Event or Problem Description
Reportable based on device analysis completed on (b)(6)2023.It was reported that the spring tip unraveled.A fathom -14 was selected for use.The patient was being treated due to bleeding in the lumbar artery.There was mild tortuosity.The guidewire was used to bring a pushable coil out of the catheter.While withdrawing the guidewire, the spring tip unraveled.The procedure was completed with this guidewire.There were no patient complications.However, device analysis revealed the distal tip had detached.